# SDR ASOA201101090

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Bs 339.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS CORRODED INSIDE ASD AT FS 339.75 ON HINGE SIDE.  REMOVED CLIPS IAW SRM 51-42-06-001-001.  INSTALLED NEW CLIPS IN ASD AT FS 339.75 IAW SRM 51-42-06-001-001.
